Consult Doctors. FREE.
Real Doctors, Expert Answers
Connect with Facebook Connect with Google For Doctors
By creating an account, you are indicating that you have read and accepted the DoctorXDentist Terms of Use.
Consult Doctors. FREE.
Real Doctors, Expert Answers
By creating an account, you are indicating that you have read and accepted the DoctorXDentist Terms of Use.
Registration Progress
Step 1: Indicate Topics of Interests
Step 2: Follow Relevant Doctors
Complete!
What are your interests?
Please select at least 3 interests.
NEXT
NEXT
Registration Progress
Step 1: Indicate Topics of doctors
Step 2: Follow Relevant Doctors
Complete!
Follow your favourite doctors
We found some doctors you may like. Click continue to follow them.
CONTINUE
CONTINUE
Consult Doctors. FREE.
Real Doctors, Expert Answers
Continue with Facebook Continue with Google

or

OOPS!

SOMETHING WENT WRONG.

PLEASE TRY AGAIN.

OOPS! SOMETHING

WENT WRONG.

PLEASE TRY AGAIN.

YOUR QUESTION HAS BEEN

SUCCESSFULLY SUBMITTED.

OUR DOCTORS WILL GET BACK TO YOU SHORTLY!

YOUR QUESTION

HAS BEEN

SUCCESSFULLY

SUBMITTED.

OUR DOCTORS WILL GET

BACK TO YOU SHORTLY!

YOUR QUESTION HAS BEEN

SUCCESSFULLY SUBMITTED.

YOUR QUESTION

HAS BEEN

SUCCESSFULLY

SUBMITTED.

YOUR ANSWER HAS BEEN

SUCCESSFULLY SUBMITTED.

YOUR ANSWER

HAS BEEN

SUCCESSFULLY

SUBMITTED.

YOUR QUOTE REQUEST HAS BEEN

SUCCESSFULLY SUBMITTED.

OUR DOCTORS WILL GET BACK TO YOU SHORTLY!

YOUR QUOTE REQUEST

HAS BEEN

SUCCESSFULLY

SUBMITTED.

OUR DOCTORS WILL GET

BACK TO YOU SHORTLY!

YOUR THREAD HAS BEEN

SUCCESSFULLY CREATED.

HEAD OVER TO FORUM PAGE NOW

TO JOIN THE DISCUSSION

YOUR THREAD

HAS BEEN

SUCCESSFULLY

CREATED.

HEAD OVER TO THE FORUM PAGE NOW

TO JOIN THE DISCUSSION!

YOUR REVIEW HAS BEEN

SUCCESSFULLY SUBMITTED.

THANK YOU.

YOUR REVIEW

HAS BEEN

SUCCESSFULLY

SUBMITTED.

THANK YOU.

OOPS!

THERE IS SOMETHING

WRONG WITH YOUR EMAIL.

PLEASE TRY AGAIN.

OOPS! THERE IS

SOMETHING WRONG

WITH YOUR EMAIL.

PLEASE TRY AGAIN.

YOUR EMAIL HAS BEEN

SUCCESSFULLY SUBSCRIBED.

THANK YOU.

YOUR EMAIL

HAS BEEN

SUCCESSFULLY

SUBSCRIBED.

THANK YOU.

YOUR CONSULTATION HAS BEEN

SUCCESSFULLY SUBMITTED.

OUR DOCTORS WILL

GET BACK TO YOU SHORTLY.

YOUR CONSULTATION

HAS BEEN

SUCCESSFULLY

SUBMITTED.

OUR DOCTORS

WILL GET

TO YOU

SHORTLY.

MESSAGES TO
Admin DXD profile picture
Admin DXD
VIP
from Singapore asked a question

How do I know if I’m having steroid withdrawal symptoms?

Request answers from expert doctors:

DxD
DxD

We will distribute this question to expert doctors, and notify you about new answers.


Dr Chua Cheng Yu
Dr Chua Cheng Yu
(10 Reviews)
91 answers on DxD

Dr Shane Abucewicz Tan
Dr Shane Abucewicz Tan
(19 Reviews)
50 answers on DxD

Dr Kellyn Shiau
Dr Kellyn Shiau
(9 Reviews)
12 answers on DxD
Skin, Hair & Nails

Around Oct 16, 2107, I went to a doctor for itching on both arms, chest and groin area. Doctor prescribed Dhasolone 5mg tablet 2 tabs/day for 4 days (total 20 mg per day), adezio 10mg 1 tab morning for 4 days, antamin 4mg night for 3 days. Each day while taking these medications, early morning experienced hives-like looking rash ( not itchy) on stomach, arms, legs, hands

After 4 days, I stopped medication and no more hives-like looking rash. After around a week of stopping the medication, experienced hand numbing/tingling, on occasions more thirsty and hungry, dizziness on some days, sensitive skin, localized muscle pain that last less than 1 day .  Maybe around more than a month after stopping the medication,some mild/tolerable vein pain in both hands that come and go (not occuring at same time), mild vein pain in back of head (less occurence than the hand), mild vein pain around the ankle

Is this caused by withdrawal symptoms? If yes or even no, how should i deal with it or which appropriate specialist doctor should i consult? Will this go away maybe after maybe 90 days without taking any medications?

DOCTOR’S ANSWER (1)

Thank you for posting a question.

This is a complex question, which warrants proper questioning and examination by a qualified doctor. Any answer we give here will be difficult to answer your question with proper justice.

  1. Depending on your weight, 20mg of prednisolone is usually considered low dose and it is usually not expected to have these side effects especially when the course is so short as well. (perhaps you can consider to see a doctor to check if you have other medical problems)
  2. Most of your symptoms are non specific, and as such answers will probably be non specific as well. A google search will turn up thousands of possible diagnoses.
  3. If you suspect that these symptoms could be related to the short course of steroids, you should consult an endocrinologist in person to try to figure out. Or perhaps you could start by seeing the doctor who prescribed you the medication to start with and ask him.

In fact, if anyone suspects any symptom could be due to medications, the patient should immediately see back the prescribing doctor to clarify.

Take care.

0 271 views 0 Doctors agree Fri Jan 26 2018 08:27:21 GMT+0000 (UTC)
Not the answer you're looking for? Browse other answers tagged Skin, Hair & Nails or ask your own question now FOR FREE.

Get Doctor Quotes

Name of Treatment
Category
Budget
Full Name
Email
Contact Number
Other Information
Contact By Phone
Contact By WhatsApp